# SDR CA991008006

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 7561090002
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, F/O COCKPIT WINDOW CRACKED.  REPLACED.
